MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER KIT (13 F) (15CM) (TL); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED

BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER KIT (13 F) (15CM) (TL); CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Model Number 5603150
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device packaging was discarded and the device remains in the patient.A lot history review (lhr) of recn1891 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (recn1891) have been reported from the same (b)(4) facility.
 
Event or Problem Description
It has been reported that the trialysis packaging is "very frustrating to work with." the reporter states that the packages are extremely tight fitting and they don¿t peel back so the doctors have to cut the packaging to release the interior package.This also compromises the sterility because they then empty the contents out into the sterile field.It was stated the last 4 insertions have been this way for this facility.It was additionally stated that, "we literally couldn't pull the interior package out even with two people trying." no patient involvement.This report addresses the first event.

Brand Name
POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER KIT (13 F) (15CM) (TL)
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7813919
Report Number3006260740-2018-02229
Device Sequence Number1176156
Product Code NIE
UDI-Device Identifier00801741041853
UDI-Public(01)00801741041853
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5603150
Device Catalogue Number5603150
Device Lot NumberRECN1891
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1